Posted 3/2/2011 9:02 PM (GMT -7)
My synthroid dose had been stable for years, so tried to figure out why my TSH went up dramatically. Coincidentally, I was having stomach aches and loose and frequent bm.s around that time too and I think that might have been due to taking resveratrol. It's known to cause digestive problems.
My synthroid was increased by 25 mcg. after I tested high TSH.
I always wait at least a half hour before having breakfast after taking my synthroid, so I'm assuming it gets into your blood stream right away.
Or, could the synthroid maybe not have been absorbed because of the digestive issue due to resveratrol?
In the meantime, I've stopped the resveratrol and been retested, No more problem with stomach aches and bm.s but now my tsh has gone in the other direction. I am feeling jittery and irritable I think because I'm getting too much synthroid.
I wanted to be retested (been on new dose for 9 weeks), but this new doctor said I have to wait 6 months!
I might go crazy from anxiety by then.